# SDR SWIA200921756

- Difficulty date: June 9, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 17,446 hours, 12,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN AT MAIN CABIN ENTRANCE INOP.  (FLT 4563)  REPLACED NR 1 EMERGENCY BATTERY POWER SUPPLY.
